# SDR TR1031

- Difficulty date: August 25, 2003
- Submitted: September 16, 2003
- Operation: General aviation
- Aircraft: XB-DK
- Engine: Allsn 250C20
- Engine time: 22,999 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: 23039797AL
- Part serial: CI17406
- Condition: Fretted
- Location: Compressor
- Part time: 1,063 hours, 709 cycles
- Component: Compressor, Allsn, A250C20
- Component part number: 6890550
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR COUPLING ADAPTER (P/N 23039797AL S/N CI17-406) HAS SEVERE FRETTING ON OD OF ADAPTER.  SEVERAL OEM ADAPTERS HAVE FAILED AT THIS FRETTING AREA.
